# SDR SWAA2022011253992

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-04) FWD CARGO COMPARTMENT STA 500G LBL 24; INTERCOSTAL SUPPORT ANGLE IS CRACKED. ; / [01] REMOVED INTERCOSTAL CLIP AT STA. 500G; LBL24; IAW SRM 51-40-02.; [02] VERIFIED NEW CLIP; 143A7502U159; IAW BOEING DWG 143A7505 REV. -. A TAG # A66315.; [03] LOCATED/DRILLED NEW CLIP IAW SRM 51-40-05. OK TO INSTALL; [04] REMOVED CRACKED CLIP AT STA. 500G; LBL24; AND INSTALLED NEW CLIP; 143A7502U159; IAW SRM 51-40-02 AND BOEING DWG 143A7505.; [05] VERIFIED ITEMS 1 THROUGH 4; [06] OK TO INSTALL CLIP (OUT OF SEQUENCE); [07] AUDIT C/W
